Jump to content
Sign in to follow this  
Mobc1990

Still not sociable and isolating myself

Recommended Posts

Mobc1990

Hi,I am still feeling tired and isolating myself at time.Its been 10 month off all psychiatric medication and I feel better.I feel natural,my sexual dysfunction is better.I have been working out everyday(2 hour),taking high doses of fish oil(3mg omega-3) and melatonin to help me sleep(Was insomnia for 10 month).Now I am fit and sleep better but still have problem knowing people,making friends and relationship with family is not good.I just don’t feel like social and lack energy.

 

I took antipsychotic(mostly abilify)from 2009-2018,tried to got off meds for 2 time but unsuccessful,now I feel I won’t need to go back meds anymore,the issue is just that I am worried my social problem will still be there even without meds.Antipsychotic,doesn’t help,it doesn’t improve my mood,it doesn’t help my anxiety but cause sexual issue.I won’t recommend anyone to take it off-label.

What can I do to become happier and more socialable,any thoughts??

 

Edited by ChessieCat
reduced font

Share this post


Link to post
frasier23
Posted (edited)

As long youre on Olanzapine I think it will be very hard to feel full sexual power, connection with others etc. Plus it will mess with your longterm sleep..

Anyways I think yoiure on a good track! I would love to be able to train 2hrs per day , good stuff!!

 

Edited by ChessieCat
removed quote

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  
×
×
  • Create New...